Hives and RA

I have been dx with RA for about 8 years and have been on Enbrel for about 7 years. All in all, it has not been bad, a few aches and pains, and feeling tired after activity, but survivable.
A few weeks ago, I developed hives all over me. It is strange because I have never been allergic to anything, but now after speaking and hearing from others, RA may be the culprit. I am wondering if it is the RA messing with my immune system or is the Enbrel the one messing with my immune system. Enbrel does weaken the immune system. Anyway, Zyrtec was recommended by my GP and my Allergist, and it seems to work, the problem is, I have no idea what the allergen is.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The RheumatoidArthritis.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

View Comments (1)
  • Lauren Tucker moderator
    3 years ago

    Medtech,

    Thanks so much for sharing your story with us. We are sorry to hear about your hives and glad you have found some relief. While the community may offer you some support and feedback with their own personal experiences, here are some articles on skin and RA I thought would be helpful.

    “Don’t look at my sensitive skin.” https://rheumatoidarthritis.net/living/dont-look-sensitive-skin/

    “Skin issues associated with RA”
    https://rheumatoidarthritis.net/living/skin-issues-associated-ra/

    We wish you the best and please come back anytime for information or support.

    Best Wishes,
    Lauren (Community Manager RheumatoidArthritis.net)

  • Poll